MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-509-E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
As per medwatch mw5186904: stryker triathlon x3 total stabilizer tibial insert - defective implant - wire popped out and plastic split from component on first contact with impactor.Update: initial reporter confirmed a clinical specialist was present for the event.

Brand Name
NO 5 TRIATH TS PLUS TIB INS X3 POLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25229465
Report Number0002249697-2026-00430
Device Sequence Number15998242
Product Code MBH
UDI-Device Identifier07613327288353
UDI-Public07613327288353
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5537-G-509-E
Device Lot NumberV80DVY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale